# SDR CKSA97449

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cap
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR THE MAIN UPPER CARGO DOOR DUE TO MAIN CARGO DOOR CAME OPEN INFLIGHT.  REF ATI LOG SHEET NR 16711 AND 16712 TOP OF FRAME CAP STA 253 MAIN CARGO DOOR CRACKED I/B SIDE.  REPAIRED CRACKED CAP IAW AIA/E/2600. (7075-T6) NON-ROUTINE TASK CARD NUMBER 111465.
